# SDR DALA2015110406914

- Difficulty date: November 3, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 36,235 hours, 16,525 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN UPPER EDGE AT AFT CORNER HAS PREVIOUS EDGE DAMAGE WITH NO REPAIR DECAL.  DAMAGE TO DOOR FOUND TO BE OUT OF LIMITS, REF: SRM 52- 30-01 ALLOW.  DAMAGE 1, FIG 101, SHT 4, DETAIL V.  REPAIRED DAMAGE DOOR, EXTERIOR AT AFT CORNER UPPER EDGE AS REQUIRED, IAW SRM 52-30-01, REP 4, DAMAGE DEPTH OF .200" EXCEEDS MAX      ALLOWABLE DEPTH OF .100".  REPAIR IS CONSIDERED TO BE A CATEGORY B REPAIR.
